# SDR CA140325004

- Difficulty date: March 23, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 58,657 hours
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 179000201
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER`S PERSONAL HEADSET SHORT CIRCUITED & BEGAN TO SMOKE.  PAX WAS SEATED IN SEAT 42A.  SPOKE WITH CORP SAFETY TO SEE IF CREW SHOULD KEEP THE HEADSET TO HAND IN UPON ARRIVAL.  CORP SAFETY SAID IT WAS NOT REQUIRED & REQUESTED THAT THE CREW WRITE IT UP.  SVDU REPLACED, DOWNLOAD COMPLETED, NEW EARPHONES TESTED NO FAULT FOUND, OPERATIONS NORMAL.  NEW AUDIO JACK ALSO INSTALLED.  SVDU REMOVED V0616303 & INSTALLED V0627501.
